# SDR DALA1140279861

- Difficulty date: May 21, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL HAS SURFACE CORROSION AT FWD END.  REMOVED AND FABRICATED REPLACEMENT FLOOR PANEL WITH SHT 7075T6 .032, BATCH 0002057150 IAW DC9 SRM 51-01 PG 3 AND DC9 SRM 51-20-0 PG 4, AND DC9 SRM 51-30-02.
